# SDR UALA2012031901772

- Difficulty date: March 18, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,536 hours, 13,268 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 50
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE DID NOT OPEN LIGHT ON SWITCH DOESN'T SHOW THE DISAGREEMENT.  PERFORMED BITE TEST OF APU FOUND ECU REPEATED FAULTS, REPLACED ECU PER AMM.  OPS CHECK GOOD.
